# SDR AALA202210134332

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N451AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10808
- Aircraft time: 1,797 hours, 486 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H0100110
- Part serial: 043H01050139
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 1,797 hours, 486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL HAS LEFT HAND OVERWING OPEN/CLOSE CHECK SLIDE PRESSURE MESSAGE. MAINTENANCE REPLACED RIGHT HAND (DEU) DECODER ENCODER UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.
